# SDR 4VAA2023061270005

- Difficulty date: June 7, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N505JA
- Make and model: Saab 2000SAAB
- Aircraft serial: 005
- Aircraft time: 35,333 hours, 34,903 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Sensor
- Part number: 23065604
- Part serial: 57225106
- Condition: Failed
- Location: Zone 500
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT THEY RECEIVED A L PROP OIL PRESSURE LOW CAS CAUTION MESSAGE. THEY RETURNED TO FIELD AND LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED THE LEFT-HAND GEARBOX OIL ABSOLUTE PRESSURE SENSOR. OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
